# SDR DHL9980520C

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 1160-1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD AFT LOWER CARGO COMPT BETWEEN STA 1160 TO 1200 FLOOR STRAP BROKEN.  FABRICATED AND INSTALLED REPAIR SPLICE 4 X 1.5' PER SRM 53-2-0.  N/R 867
